Ear Disorders Discussions

Shared experiences with Ear Disorders by users like you. Post Yours Now.
  1. link Benadams201
    good rx list
    FDA Approved medicines without prescription Kindly place your orders here with heavy discounts available, Call and text 1(775)-773-5306 Whatspp only :- +1(775)-773-5306 are Ambien, Valium, Xanax, Klonopin, Tramadol, and Soma. We have available stocks - 68% more...
    Benadams201- about 1 month ago - in Ear Disorders
  2. link Mata
    tinnitus and dizziness
    We have been on a road trip for the past two weeks. The tinnitus and dizziness come and go. I have never had tinnitus before or the extreme dizziness. I am taking meds. for elevated blood pressure but I don't think that is the cause of the problem.
    Mata- over a year ago - 30 Replies - in Ear Disorders
  3. link Doreen75
    I am so glad I found this blog. I am 36 years old and have been taking Lisinopril for about a year and just 3 weeks ago started to experience hissing (like a analog TV) in my right ear, I went to my Dr. and he did a hearing test and I passed. he chec - 56% more...
    Doreen75- over a year ago
  4. link Ed06
    I am still at it trying to find a solution. I went off Lisinopril and took nothing for 30 days and it did not make much difference but helped some. I no longer take Lisinopril. I still had the hissing and the stuffyness in my head. It got so acute th - 80% more...
    Ed06- over a year ago
  5. link Morgan11
    Ed, I just posted a question to your 1/13 post prior to reading this more recent one. Obviously, this is continuing to be a problem for you. I'm really sorry to hear this. As I mentioned in my other post, I have the identical problem due to Lisinopri - 43% more...
    Morgan11- over a year ago
  6. link Morgan11
    Can you please update if the hissing in your head has gone away? I developed the same exact problem because of the Lisinopril that I was put on. I just went off of it 4 days ago. I'm wondering how much longer before this possible goes away?
    Morgan11- over a year ago
  7. link Ed06
    Ed06-Ed- 2/20/11 I posted my first experience on 1/13/11. The next day I went to my new doctor and was removed from Lisinopril and had no BP medication for 30 days .I took my blood pressure each morning and night during that period and reported it to - 83% more...
    Ed06- over a year ago
  8. link Liexec
    I was on the bp medication for 3 days and developed the constant ringing in my ears.. Stopped the pills, but the riniging is still there and eally bothers me.. Has anyone experienced it going away??? Never had this before BP meds.. Doctors and pharma - 36% more...
    Liexec- over a year ago
  9. link Ed06
    Ed - 1/13/11 - I have been taking Lisinopril for over five years. Some time after that I began to have a minor hissing in my head. I went to an EENT specialist and it was basically brushed off. No mention was made by them of and possibility of the dr - 69% more...
    Ed06- over a year ago
  10. link Wayray
    11/24/10 - I started Lisinopril five months ago and have the ringing, chirping in my right ear 24/7 for two weeks now. I went to ENT who said I had mild/moderate hearing loss in the upper ranges, and there was nothing they could do for me. I am going - 23% more...
    Wayray- over a year ago
  11. link Mrcando47
    I had been on Lisinopril 10mg. for about 5 yrs. with no problems until I fired a pistol with no ear protection. After firing the gun, I had constant ringing in my right ear for several months. One week into a vacation I realized my ringing had comple - 55% more...
    Mrcando47- over a year ago
  12. link Eightbelles08
    Me too - I got ringing in my ears from this devil drug - why is it still on the market? It's almost satanic in its side effects.
    Eightbelles08- over a year ago
  13. link 04ho600
    Check with Doctors about VAD, Vertrebral Artery Dissection Uncommon but it is very serious. It ofen leads to a Stroke
    04ho600- over a year ago
  14. link Rouxlongmire4
    My brother is a 52 year old start complaing of dizziness and severe neck pain. Unable to seek medical advice he has no insurance. Please any help would be greatly appreciate. Thanks. A very concern sister
    Rouxlongmire4- over a year ago
  15. link 04ho600
    ringing in my ears still there this morning. Though not as bad. I hope it will go away. I am not gonna take anymore of it. I only took one yesterday. I post later tonight. BP 119/83 this morning
    04ho600- over a year ago
  16. link Redbaron1
    I agree, I also was told it was probably something else, yet it started within days of taking the meds. My b/p was never very high yet the Dr. insisted on medication and I was too uninformed to question him. I am off all meds now yet still have ringi - 34% more...
    Redbaron1- over a year ago
  17. link Nancya
    I still have the ringing in both ears (since March 2008) after being on the medication for only three weeks. My ENT doctor and my regular doctor insist that tinnitus is not a side effect of Lisinopril. I should bring a copy of this forum to them to l - 12% more...
    Nancya- over a year ago
  18. link Redbaron1
    I am concerned that the ear problems will not go away even when the meds are stopped. This is a serious side effect and quality of life issue and the Drs. continue to prescribe them. I wish the drug companies could be held responsible. I am glad I fo - 7% more...
    Redbaron1- over a year ago
  19. link 04ho600
    I started on lisinopril today at 9am. By 7 pm I have ringing in both ears. I will not take any more tomorrow and see what happens.
    04ho600- over a year ago
  20. link Redbaron1
    I also was put on lisinopril only 5 mgs daily and have had almost constant ringing and buzzing in both ears, it is hard to describe to anyone who hasn't experienced it, Age 55
    Redbaron1- over a year ago
  21. link Wbatlanta
    Started on lisinopril for hyoertension (it did lower my BP).... first time made me very tired... after about 10 days, they put me on atenolol... after a few weeks I developed tinnitus (high pitch like analog TV, 15Khz)... they put me back on lisinopr - 45% more...
    Wbatlanta- over a year ago
  22. link Wbatlanta
    Started on lisinopril for hyoertension (it did lower my BP).... first time made me very tired... after about 10 days, they put me on atenolol... after a few weeks I developed tinnitus (high pitch like analog TV, 15Khz)... they put me back on lisinopr - 45% more...
    Wbatlanta- over a year ago
  23. link Deb719
    Does anyone know if the blood pressure medication called Enalapril causes tinnitus? Thanks for replying.
    Deb719- over a year ago
  24. link Susiq68
    ear pain
    Ear drainage, constant flaking skin from outer ear, painful to touch, feels like I am getting a larg boil, or a pimple in my ear.
    Susiq68- over a year ago - in Ear Disorders
  25. link Sunshine621
    Lump on the end of her jaw under left ear heache shoulder pain.
    My mom recently woke up having a headache but dismissed it without any worries and continued doing whatever she normally does but then while taking a shower she discovered a lump on the end of her jaw right below her left ear. Then after awhile she e - 61% more...
    Sunshine621- over a year ago - in Ear Disorders
  26. link Ckarys1928
    ears buzing or bee sound like continous buzing
    I have no disiness. medications Lisinopril, omeprazone,warfarin,simvastatin,prednizone,aledronate is the last medication i started about amonth ago.
    Ckarys1928- over a year ago - in Ear Disorders